Alert archive / Missouri / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 2, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Jan 29, 2013, 7:47 AM CST for Bates County, Henry County, Missouri. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 29, 2013, 7:47 AM CST (13:47 UTC)
- Expired
- Jan 29, 2013, 8:15 AM CST
- In force
- 28 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Bates County, MO, Henry County, MO
The radar
The Pleasant Hill radar (KEAX), 65 km from the middle of the area, began a volume at 13:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 29, 7:26 AM CST | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 1.8 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 285 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 728 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 257 m²/s²
- 0-3 km storm-relative helicity
- 224 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
369
WUUS53 KEAX 291347
SVREAX
MOC013-083-291415-
/O.NEW.KEAX.SV.W.0002.130129T1347Z-130129T1415Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
747 AM CST TUE JAN 29 2013
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN BATES COUNTY IN WEST CENTRAL MISSOURI...
HENRY COUNTY IN WEST CENTRAL MISSOURI...
* UNTIL 815 AM CST
* AT 746 AM CST...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTHWEST
OF APPLETON CITY...AND MOVING NORTHEAST AT 55 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE
DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.
* LOCATIONS IMPACTED INCLUDE...
CLINTON...MONTROSE...DEEPWATER...BALLARD...LA DUE...HARTWELL AND
BROWNINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 3834 9430 3855 9376 3824 9358 3820 9374
3821 9404 3812 9405 3808 9424
TIME...MOT...LOC 1347Z 240DEG 46KT 3826 9415
HAIL...1.00IN
WIND...60 MPH
$$
HAWBLITZEL2 follow-up statements
978
WWUS53 KEAX 291402
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
802 AM CST TUE JAN 29 2013
MOC013-291412-
/O.CAN.KEAX.SV.W.0002.000000T0000Z-130129T1415Z/
BATES MO-
802 AM CST TUE JAN 29 2013
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BATES COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3821 9407 3833 9407 3843 9407 3843 9406
3844 9405 3844 9404 3845 9402 3855 9376
3827 9360 3821 9404
TIME...MOT...LOC 1402Z 240DEG 46KT 3835 9394
$$
MOC083-291415-
/O.CON.KEAX.SV.W.0002.000000T0000Z-130129T1415Z/
HENRY MO-
802 AM CST TUE JAN 29 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR HENRY COUNTY
UNTIL 815 AM CST...
AT 800 AM CST...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTH OF
MONTROSE...AND MOVING NORTHEAST AT 55 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE
DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.
LOCATIONS IMPACTED INCLUDE...
CLINTON...DEEPWATER...LA DUE AND HARTWELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 3821 9407 3833 9407 3843 9407 3843 9406
3844 9405 3844 9404 3845 9402 3855 9376
3827 9360 3821 9404
TIME...MOT...LOC 1402Z 240DEG 46KT 3835 9394
HAIL...1.00IN
WIND...60 MPH
$$
HAWBLITZEL854
WWUS53 KEAX 291414
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
814 AM CST TUE JAN 29 2013
MOC083-291424-
/O.EXP.KEAX.SV.W.0002.000000T0000Z-130129T1415Z/
HENRY MO-
814 AM CST TUE JAN 29 2013
...THE SEVERE THUNDERSTORM WARNING FOR HENRY COUNTY WILL EXPIRE AT
815 AM CST...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 3 PM CST.
LAT...LON 3821 9407 3833 9407 3843 9407 3843 9406
3844 9405 3844 9404 3845 9402 3855 9376
3827 9360 3821 9404
TIME...MOT...LOC 1414Z 240DEG 46KT 3842 9377
$$
HAWBLITZELWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 29, 6:16 AM CST, 1 hour 31 minutes earlier.
Area forecast discussion, Jan 29, 6:16 AM CST, 1 hour 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
616 AM CST Tue Jan 29 2013
...UPDATED AVIATION DISCUSSION...
.UPDATE...
/554 AM CST Tue Jan 29 2013/
Latest model trends are pulling snow accumulations just a touch
further south, which is also lending confidence to the probability of
at least 1 inch of snow accumulation along and northwest of a line
from the southern Kansas City metro to Unionville. Although snow
amounts have not increased too significantly from the earlier
forecast issuance, the likelihood of reduced visibilities from
blowing snow and the potential for flash-freezing due to rapidly
falling air temperatures will create a very hazardous rush hour on
Wednesday morning, and have prompted the expansion of the winter
weather advisory.
Laflin
&&
.DISCUSSION...
Short Term (Today through Thursday Night)...
Very active weather is on tap for the next 36 hours, with strong to
severe storms possible this morning through early afternoon, and
accumulating, blowing snow possible this evening through Wednesday
morning.
Isolated thunderstorm clusters have formed early this morning in
advance of a strong cold front, and are supported by a very strong
southwesterly low-level jet and MUCAPE as high as 1000 J/kg. Warm
sector activity will continue to move quickly northeast with some
redevelopment possible to the southwest, while convection begins to
form and develop along the cold front as it drops southeast. Strong
to severe storms will continue to be possible along and ahead of the
cold front this morning through early this afternoon, with 0-6 km
bulk shear in the 80 to 100 kt range and MUCAPE decreasing but
remaining above 300-500 J/kg. With this fast storm motion and strong
low- and deep-layer shear, damaging winds and perhaps an isolated
tornado are not out of the question through early afternoon.
A few post-frontal showers may linger into mid afternoon across the
region; however, the bigger impact will be associated with a wave
lifting out of the four corners region this evening. Most model
solutions bring light precipitation through northwest Missouri and
into central Iowa between 00z Wednesday and 00z Thursday, with some
enhancement of precipitation amounts possible along the 850 mb
trough axis. All of this precipitation will occur in the cold sector
well behind the surface cold front, and will fall as all snow in
areas where precipitation is most likely. Following a tempered-down
blend of the NAM12 and HPC precipitation amounts and a snow ratio
increasing from 12:1 this evening to 15:1 tonight, snow totals in
the 3-4" range are possible across far northwest into north central
Missouri, tapering off quickly to the southeast to amounts around or
less than 1" in the KC metro. The largest impact from this system
will be the combination of falling snow and northwest winds in the
20-30 mph range after midnight and into the morning, which could
significantly reduce visibilities and hinder travel even in areas
with lesser snow amounts. Current model agreement on this system is
quite good but does not have temporal continuity with previous runs,
so changes in the track and resultant snowfall forecast may still be
needed; however, even if snowfall amounts are lower than forecast,
the impact of falling and blowing snow, especially during rush hour
Wednesday morning, will likely still warrant an advisory.
Snowfall should decrease and lift off to the northeast during the
day on Wednesday, exiting the region altogether by late evening.
Afterward, skies should slowly clear especially for Thursday night,
allowing temperatures to plummet in snow-covered areas. Dropped lows
a few degrees from guidance across the general area where over an
inch of snow is forecast, but otherwise did not deviate much from
the going temperature forecast.
Laflin
Friday through Tuesday:
The extended period will be characterized by west to northwest flow
aloft with several upper waves depicted to move across the area
before a highly amplified upper ridge builds into the central
Rockies by early next work week. This will spell generally dry
weather with a gradual warming trend through the period. High
temperatures on Sunday will return to the 50s over the southwest
half of the CWA. The two most prominent shortwave troughs to move
through currently are projected on Friday night/Saturday and Sunday
night. At this time, the atmosphere looks too dry to support notable
precipitation chances. Rather, the most appreciable weather observed
will be a wind shift from south/southwesterly to northwest behind
each associated surface cold front.
Blair
&&
.AVIATION...
For the 12z TAFs... MVFR to IFR conditions will be prevalent today as
stratus and thunderstorms spread across the area. A cold front that
is dropping through the area will turn winds to the northwest this
morning and will fire up a few scattered thunderstorms from now
through late morning. Additional showers and storms forming in
southeast Kansas will lift into the area by mid morning, bringing
additional precipitation and visibility restrictions in through mid
afternoon. IFR ceilings will spread into far northwest Missouri in
between the rounds of showers and thunderstorms, but ceilings may
lift to MVFR as precipitation begins. Rain should move out of the
area by 00z, leaving behind low MVFR to IFR stratus and increasing
northwest winds.
Light snow will begin between 03z-06z across far northwest Missouri,
and will spread east and northeast during the night. Northwest winds
sustained around 20 kts gusting to 30 kts will be likely, along with
visibilities possibly less than 1/2 mile in areas of snow and blowing
snow. Snow and blowing snow is most likely along and northwest of a
line from the southern Kansas City metro to Unionville MO.
Laflin
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
MO...WINTER WEATHER ADVISORY from 9 PM this evening to Noon CST
Wednesday FOR MOZ001>007-011>016-020>023-028>030-037.
KS...WINTER WEATHER ADVISORY from 9 PM this evening to Noon CST
Wednesday FOR KSZ025-102>105.
&&
WFO EAXHazardous weather outlook, Jan 29, 6:27 AM CST, 1 hour 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 627 AM CST TUE JAN 29 2013 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-301145- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 627 AM CST TUE JAN 29 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT NUMEROUS THUNDERSTORMS ARE EXPECTED TODAY ALONG AND AHEAD OF AN APPROACHING COLD FRONT...GENERALLY ALONG AND SOUTHEAST OF A LINE FROM UNIONVILLE MO TO OTTAWA KS. A FEW OF THESE STORMS MAY BE STRONG TO SEVERE IN CENTRAL MISSOURI...WITH DAMAGING WINDS IN EXCESS OF 60 MPH AND SMALL HAIL POSSIBLE. THERE IS ALSO A VERY LOW RISK FOR AN ISOLATED TORNADO. SNOW IS EXPECTED TO DEVELOP THIS EVENING ACROSS NORTHEAST KANSAS AND NORTHWEST MISSOURI...AND WILL SPREAD NORTHEAST TONIGHT THROUGH NOON WEDNESDAY. SNOW ACCUMULATION OF 1 TO 4 INCHES IS EXPECTED ALONG AND NORTHWEST OF A LINE FROM THE SOUTHERN KANSAS CITY METRO TO UNIONVILLE MO...AND WILL BE ACCOMPANIED BY GUSTY NORTHWEST WINDS...ESPECIALLY AFTER MIDNIGHT. SNOW AND BLOWING SNOW WILL REDUCE VISIBILITIES AND MAKE TRAVEL HAZARDOUS TONIGHT AND WEDNESDAY MORNING...PARTICULARLY DURING THE MORNING RUSH HOUR WEDNESDAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SNOW AND BLOWING SNOW WILL REDUCE VISIBILITIES AND MAKE TRAVEL VERY HAZARDOUS THROUGH NOON ON WEDNESDAY ACROSS NORTHEAST KANSAS... NORTHWEST AND NORTH CENTRAL MISSOURI...PARTICULARLY DURING THE MORNING RUSH HOUR. TOTAL SNOW ACCUMULATION OF 1 TO 4 INCHES IS POSSIBLE BY NOON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH EARLY AFTERNOON... ESPECIALLY ALONG AND EAST OF INTERSTATE 35. LAFLIN
In the hours before
Special weather statement, Jan 29, 1:53 AM CST, 5 hours 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 153 AM CST TUE JAN 29 2013 MOZ030-031-290830- CARROLL MO-RAY MO- 153 AM CST TUE JAN 29 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN RAY AND WESTERN CARROLL COUNTIES UNTIL 230 AM CST... AT 150 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR HARDIN...OR NEAR RICHMOND...MOVING NORTHEAST AT 50 MPH. HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... CARROLLTON...NORBORNE...RUSSELLVILLE...STET AND BOGARD. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3957 9357 3939 9339 3919 9393 3933 9401 TIME...MOT...LOC 0753Z 239DEG 46KT 3930 9385 HAWBLITZEL
Special weather statement, Jan 29, 2:27 AM CST, 5 hours 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 227 AM CST TUE JAN 29 2013 MOZ005-006-290845- HARRISON MO-MERCER MO- 227 AM CST TUE JAN 29 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MERCER AND NORTHEASTERN HARRISON COUNTIES UNTIL 245 AM CST... AT 226 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES NORTHWEST OF CAINSVILLE...OR 19 MILES NORTHEAST OF BETHANY...MOVING NORTHEAST AT 55 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... SOUTH LINEVILLE. THIS WILL IMPACT I-35 BETWEEN MILE MARKERS 109 AND 114. LAT...LON 4043 9390 4054 9401 4058 9394 4058 9344 TIME...MOT...LOC 0827Z 235DEG 50KT 4052 9385 HAWBLITZEL
Special weather statement, Jan 29, 4:34 AM CST, 3 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
434 AM CST TUE JAN 29 2013
MOZ004-005-291100-
GENTRY MO-HARRISON MO-
434 AM CST TUE JAN 29 2013
...SIGNIFICANT WEATHER ADVISORY FOR HARRISON AND EASTERN GENTRY
COUNTIES UNTIL 500 AM CST...
AT 431 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR ALBANY...MOVING NORTHEAST AT 55 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
BETHANY...NEW HAMPTON...RIDGEWAY...CAINSVILLE...MARTINSVILLE AND
BLYTHEDALE.
THIS WILL IMPACT
I-35 BETWEEN MILE MARKERS 92 AND 106.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4057 9377 4048 9378 4047 9377 4034 9376
4015 9433 4028 9433
TIME...MOT...LOC 1034Z 239DEG 48KT 4024 9426
HAWBLITZELSpecial weather statement, Jan 29, 7:43 AM CST, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
743 AM CST TUE JAN 29 2013
MOZ053-054-291415-
BATES MO-HENRY MO-
743 AM CST TUE JAN 29 2013
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN HENRY AND EASTERN BATES
COUNTIES UNTIL 815 AM CST...
AT 741 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES SOUTHEAST OF BUTLER...MOVING NORTHEAST AT
55 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
CLINTON...MONTROSE...URICH...DEEPWATER...BALLARD...LA DUE...
HARTWELL AND BROWNINGTON.
THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3806 9433 3827 9440 3856 9387 3825 9367
3820 9383 3821 9404 3814 9405
TIME...MOT...LOC 1343Z 240DEG 46KT 3821 9425
HAWBLITZELThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 29, 1:53 AM CST | Special Weather Statement | EAX | Carroll, Ray | 37 min |
| Jan 29, 2:27 AM CST | Special Weather Statement | EAX | Mercer | 18 min |
| Jan 29, 2:29 AM CST | Severe Thunderstorm Warning | EAX | Carroll, Chariton, Linn, Livingston | 31 min |
| Jan 29, 3:25 AM CST | Winter Weather Advisory | EAX | Adair, Andrew, Atchison, Buchanan, Caldwell, Carroll and 24 more | 34 hr |
| Jan 29, 4:34 AM CST | Special Weather Statement | EAX | Harrison | 26 min |
| Jan 29, 7:43 AM CST | Special Weather Statement | EAX | Bates, Henry | 32 min |
| Jan 29, 8:15 AM CST | Special Weather Statement | EAX | Henry, Pettis | 30 min |
| Jan 29, 8:46 AM CST | Special Weather Statement | EAX | Cooper, Pettis | 44 min |
| Jan 29, 10:53 AM CST | Special Weather Statement | EAX | Pettis | 37 min |
| Jan 29, 3:42 PM CST | Winter Storm Warning | EAX | Andrew, Atchison, Daviess, DeKalb, Gentry, Grundy and 8 more | 18 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.